A generalization of the family of p-ary decimated sequences with low correlation

Dae San Kim, Hi Joon Chae, Hong Yeop Song

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Let p be a prime and n a positive integer. Let en-1 and N= pn-1/e. In this paper, we construct a family S of e2N p-ary sequences, each member of S has period N and the magnitudes of correlations of members of S are upper bounded by 2√pn= 2√eN+1.

Original languageEnglish
Article number6071757
Pages (from-to)7614-7617
Number of pages4
JournalIEEE Transactions on Information Theory
Volume57
Issue number11
DOIs
Publication statusPublished - 2011 Nov 1

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Cite this